Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

Having insomnia. Had several episodes of hearing a loud noise. History of migraines, HTN, and fibromyalgia.

Nov 2013
User rating for this question
Very Good
Answered by

Practicing since : 1994
Answered : 5290 Questions
I've been having insomnia for about a week, sleeping only a few hours each night. Also having lots of stress at work (I'm an RN). Tonight while reading emails and watching tv, lying in bed, I have had several episodes of hearing a loud noise, like a gunshot or balloon popping, inside of the right side of my head. I have a history of migraines, HTN, and fibromyalgia. What could be happening? Do I need to alert my neuro in the am?
Posted Sat, 30 Mar 2013 in Brain and Spine
Answered by Dr. Sudhir Kumar 18 minutes later

Thank you for posting your query.

First of all, I wish to reassure you that your symptoms are not serious and there is no need to worry at present.

It is likely to be related to your migraines, made worse with stress and lack of sleep.

It should settle down with stress reduction and good sleep.

If not better, you may consider doing CT brain later.

I hope it helps. Please get back if you have more queries.

Best wishes,
Dr Sudhir Kumar MD DM (Neurology) XXXXXXX Consultant Neurologist
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Neurologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor